| Catalog Number |
IAB-S850C |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "reported failure to unwrap.Had immediately received high pressure alarms.There were no visible kinks in the line and tee verified appropriate placement.Manual inflation not attempted.Initial iab removed and replaced with no further alarms received.Iab volume decreased incrementally to 45cc to maintain plateau pressure within 25mmhg of aug.Patient reported to have remained stable throughout".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint for "failure to unwrap" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.